ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A criterion for a degree-one holomorphic map to be a biholomorphism

Bharali, Gautam and Biswas, Indranil and Schumacher, Georg (2017) A criterion for a degree-one holomorphic map to be a biholomorphism. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 62 (7). pp. 914-918.

[img] PDF
Com_Var_Ell_Equ_62-7_914_2017.pdf - Published Version
Restricted to Registered users only

Download (122kB) | Request a copy
Official URL: http://dx.doi.org/10.1080/17476933.2016.1252342

Abstract

Let X and Y be compact connected complex manifolds of the same dimension with b2( X) = b2( Y). We prove that any surjective holomorphic map of degree one from X to Y is a biholomorphism. A version of this was established by the first two authors, but under an extra assumption that dim H1( X, OX) = dim H1( Y, OY). We show that this condition is actually automatically satisfied.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the TAYLOR & FRANCIS LTD, 2-4 PARK SQUARE, MILTON PARK, ABINGDON OR14 4RN, OXON, ENGLAND
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 20 May 2017 07:26
Last Modified: 20 May 2017 07:26
URI: http://eprints.iisc.ac.in/id/eprint/56973

Actions (login required)

View Item View Item